Abstract and Applied Analysis
Volume 7 (2002), Issue 10, Pages 547-561

On the location of the peaks of least-energy solutions to semilinear Dirichlet problems with critical growth

Marco A. S. Souto

Universidade Federal de Campina Grande, Departamento de Matemática e Estatıstica, Campina Grande-Pb, Cep 58109-970, Brazil

Received 20 December 2001

Copyright © 2002 Marco A. S. Souto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the location of the peaks of solution for the critical growth problem ε2Δu+u=f(u)+u2*1, u>0 in Ω, u=0 on Ω, where Ω is a bounded domain; 2*=2N/(N2), N3, is the critical Sobolev exponent and f has a behavior like up, 1<p<2*1.